# SDR USAABB00039

- Difficulty date: March 25, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - ALL SEAT MOUNTED EMERGENCY LIGHTS FAILED TEST, ROWS 1, 4, 6, 9, 13, 18, 23, 26, 29, 33.  MAINTENANCE REPLACED ALL BATTERIES.  (M)
